# SDR IPXA3578316

- Difficulty date: April 19, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N465UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28269
- Aircraft time: 21,955 hours, 13,631 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C8S4, RT WING NR 3 SLAT DENTED AND DELAMINATED IN CENTER.   ACCOMPLISHED PERMANENT REPAIR IAW RCD 006386
